Please use this identifier to cite or link to this item:
Title: Compact Condensations of Hausdorff Spaces
Authors: Belugin, V. I.
Osipov, A. V.
Pytkeev, E. G.
Issue Date: 2021
Publisher: Springer Science and Business Media B.V.
Springer Science and Business Media LLC
Citation: Belugin V. I. Compact Condensations of Hausdorff Spaces / V. I. Belugin, A. V. Osipov, E. G. Pytkeev. — DOI 10.3390/plants11060770 // Acta Mathematica Hungarica. — 2021. — Vol. 164. — Iss. 1. — P. 15-27.
Abstract: We continue to study one of the classic problems in general topology raised by P. S. Alexandrov: when a Hausdorff space X has a continuous bijection (a condensation) onto a compactum? We concentrate on the situation when not only X but also X\ Y can be condensed onto a compactum whenever the cardinality of Y does not exceed certain τ. © 2021, Akadémiai Kiadó, Budapest, Hungary.
Keywords: AΤ-SPACE
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85100832840
PURE ID: 21885206
ISSN: 0236-5294
DOI: 10.3390/plants11060770
metadata.dc.description.sponsorship: The authors would like to thank the referee for careful reading and valuable comments and suggestions. The work was performed as part of research conducted in the Ural Mathematical Center.
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85100832840.pdf186,7 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.